# SDR DHL9872093D

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Bs 915
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, RIGHT WHEEL WELL AFT OF UPLOCK FITTING BS 915 CRACKED FRAME 12 BELOW PRESSURE FLOOR.  STOP DRILLED, HFEC, INSTALLED ANGLE PER SRM 57-40-3, 4 BY 8, N/R 2916.
